# SDR TAMF20231109039

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N330QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1368
- Aircraft time: 41,525 hours, 12,926 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 32,109 hours, 9,944 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: F53132110000
- Part serial: RADTA3519
- Condition: Dented
- Location: Zone 100
- Part time: 32,561 hours, 10,183 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND BIRD STRIKE ON RADOME. THE RADOME ASSY WAS REPLACED.  RADOME ASSY PN/ OFF F53132110000, PN/ 0N F53132110000, SN/ OFF RADTA3519, SN/ ON RADTA3030.
